# SDR 9721862286

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT AT FLT LEVEL 250 COULD NOT MAINTAIN PRESSURIZATION WITH SINGLE PACK OPERATION.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  CLEANED OUTFLOW VALVE AND PRESSURIZED AIRCRAFT, OPERATIONAL CHECK OK.
